# SDR QXEA201707050446

- Difficulty date: July 2, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 38,196 hours, 40,092 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Part number: 85730822101
- Condition: Unknown
- Location: Rt Wing Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER ACCELERATION HEIGHT, FLAPS UP,  EXPERIANCED CONSTANT VIBRATION AND NOISE THROUGH ENTIRE FLIGHT REGARDLESS OF AIRSPEED, POWER SETTING, PROP SETTING OR PITCH. NOISE DID START TO DISSAPATE BELOW 180 ON APPROACH. ALL SPEEDS BETWEEN 180 - 240 SAME NOISE AND VIBRATION. ALL OTHER INDICATIONS NORMAL.  PAUSED THE ANVS AS WELL NO CHANGE. RETURNED TO FIELD. LANDING UNEVENTFUL. AIRCRAFT REMOVED FROM SERVICE.  RT FLAP INBD SHROUD SUPPORT BRACKETS AND INBD FLAP COVE LOWER TRAILING EDGE SEAL REPLACED. CHECK FLIGHT GOOD. RETURNED TO SERVICE.
